RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 1, Pages 64–77 (Mi vmj534)  

This article is cited in 1 scientific paper (total in 1 paper)

On finite Lipschitz Orlicz–Sobolev classes

R. R. Salimov

Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev, Ukraine

Abstract: It is found a sufficient condition of finite Lipschitz of homeomorphisms of the Orlicz–Sobolev class $W_\mathrm{loc}^{1,\varphi}$ under a condition of the Calderon type.

Key words: finitely Lipschitz mapping, $p$-modulus, $p$-capacity, Orlicz–Sobolev class, Orlicz space, lower $Q$-homeomorphism, mappings of finite distortion.

Full text: PDF file (296 kB)
References: PDF file   HTML file
UDC: 517.5
Received: 23.10.2014

Citation: R. R. Salimov, “On finite Lipschitz Orlicz–Sobolev classes”, Vladikavkaz. Mat. Zh., 17:1 (2015), 64–77

Citation in format AMSBIB
\Bibitem{Sal15}
\by R.~R.~Salimov
\paper On finite Lipschitz Orlicz--Sobolev classes
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 1
\pages 64--77
\mathnet{http://mi.mathnet.ru/vmj534}


Linking options:
  • http://mi.mathnet.ru/eng/vmj534
  • http://mi.mathnet.ru/eng/vmj/v17/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Salimov, “O stepennom poryadke rosta nizhnikh $Q$-gomeomorfizmov”, Vladikavk. matem. zhurn., 19:2 (2017), 36–48  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:315
    Full text:70
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019